# SDR N6WA2019073003

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 35,875 hours, 24,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS250 FRAME HAS CORROSION ON FLANGES BTWN STR 26L AND 26R. REMOVED CORROSION FROM FLANGE FROM BTWEEN STR 26L AND 26R IAW SRM 53-60-00.
